Alert archive / Puerto Rico / Small Craft Advisories in 2015
Small Craft Advisory 30, NWS JSJ
NWS JSJ issued this small craft advisory at Jul 4, 2015, 3:21 PM CDT. It took effect at Jul 4, 2015, 4:00 PM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2015, 3:21 PM CDT (20:21 UTC)
- In effect from
- Jul 4, 2015, 4:00 PM CDT
- Expired
- Jul 6, 2015, 10:00 AM CDT
- In force
- 42 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
752 WHCA72 TJSJ 042021 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 421 PM AST SAT JUL 4 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST SUNDAY... .HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS. AMZ715-722-725-050430- /O.CAN.TJSJ.SC.Y.0029.000000T0000Z-150705T2100Z/ /O.NEW.TJSJ.SC.Y.0030.150704T2100Z-150705T2100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 421 PM AST SAT JUL 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM AST SUNDAY. * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-050430- /O.CAN.TJSJ.SC.Y.0029.000000T0000Z-150705T2100Z/ /O.NEW.TJSJ.SC.Y.0030.150704T2100Z-150706T0300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 421 PM AST SAT JUL 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM AST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM AST SUNDAY. * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-050430- /O.EXT.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 421 PM AST SAT JUL 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
700 WHCA72 TJSJ 050153 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 953 PM AST SAT JUL 4 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH AT LEAST SUNDAY... .HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS. AMZ715-722-725-051000- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 953 PM AST SAT JUL 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST SUNDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-051000- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 953 PM AST SAT JUL 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051000- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T0300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 953 PM AST SAT JUL 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST SUNDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHCA72 TJSJ 050826 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 426 AM AST SUN JUL 5 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH SUNDAY NIGHT... .HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS. AMZ715-722-725-051630- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 426 AM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST THIS AFTERNOON... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-051630- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 426 AM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-051630- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T0300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 426 AM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS EVENING... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
640 WHCA72 TJSJ 051418 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1018 AM AST SUN JUL 5 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH SUNDAY NIGHT... .HIGH PRESSURE ANCHORED IN THE CENTRAL ATLANTIC WILL MAINTAIN MODERATE TO FRESH TRADE WINDS ACROSS THE OUTER WATERS AND PASSAGES. THIS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFTS. AMZ715-722-725-052100- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 1018 AM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM AST THIS AFTERNOON... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-052230- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T0900Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1018 AM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-052230- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T0300Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1018 AM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM AST THIS EVENING... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
133 WHCA72 TJSJ 052026 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 426 PM AST SUN JUL 5 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH SUNDAY NIGHT... .HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. HAZARDOUS SEAS WILL PERSIST OVER SOME OF THE SURROUNDING WATERS. AMZ715-722-725-052130- /O.CAN.TJSJ.SC.Y.0030.000000T0000Z-150705T2100Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM- 426 PM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE DECREASING SLIGHTLY AND HAVE GONE BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...SMALL CRAFT SHOULD REMAIN CAUTIOUS. $$ AMZ732-741-060430- /O.EXT.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 426 PM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-060430- /O.EXT.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 426 PM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
925 WHCA72 TJSJ 060147 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 947 PM AST SUN JUL 5 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH MONDAY MORNING... .HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. HAZARDOUS SEAS WILL PERSIST OVER SOME OF THE SURROUNDING WATERS. AMZ710-061000- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 947 PM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-061000- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 947 PM AST SUN JUL 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST MONDAY... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
439 WHCA72 TJSJ 060806 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 406 AM AST MON JUL 6 2015 ...WINDS AND SEAS WILL CONTINUE TO CREATE HAZARDOUS MARINE CONDITIONS THROUGH THIS MORNING... .HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. HAZARDOUS SEAS WILL PERSIST OVER SOME OF THE SURROUNDING WATERS. AMZ710-061500- /O.CON.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 406 AM AST MON JUL 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS MORNING... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ732-741-061500- /O.CON.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 406 AM AST MON JUL 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM AST THIS MORNING... * WINDS...UP TO 20 KNOTS AND OCCASIONALLY HIGHER GUSTS. * WAVES/SEAS...SEAS UP TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHCA72 TJSJ 061439 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1039 AM AST MON JUL 6 2015 ...WINDS AND SEAS CONTINUE TO SLOWLY DECREASE... .HIGH PRESSURE OVER THE WESTERN AND CENTRAL ATLANTIC IS WEAKENING SLIGHTLY AND TRADE WINDS ARE WEAKENING A LITTLE TOO. SEAS WILL REMAIN CHOPPY OVER SOME OF THE SURROUNDING WATERS. AMZ710-061545- /O.EXP.TJSJ.SC.Y.0030.000000T0000Z-150706T1500Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1039 AM AST MON JUL 6 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM AST THIS MORNING... WINDS AND SEAS ARE SLOWLY DECREASING AND ARE NOT EXPECTED TO MEET SMALL CRAFT ADVISORY CRITERIA PAST 11 AM AST. $$ AMZ732-741-061545- /O.EXP.TJSJ.SC.Y.0029.000000T0000Z-150706T1500Z/ CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1039 AM AST MON JUL 6 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM AST THIS MORNING... WINDS AND SEAS ARE SLOWLY DECREASING AND ARE NOT EXPECTED TO MEET SMALL CRAFT ADVISORY CRITERIA PAST 11 AM AST. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 4, 2:26 PM CDT, 55 minutes earlier.
Area forecast discussion, Jul 4, 2:26 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
326 PM AST SAT JUL 4 2015
.DISCUSSION...DRY ADVECTION KILLED OFF AN ALREADY SLIM CHANCE OF
SHOWERS TODAY AND SUNDAY WILL LIKELY BE SIMILAR. GFS SHOWS PRECIPITABLE
WATER FALLING BELOW 1.3 INCHES TONIGHT/SUNDAY THOUGH A BRIEF
INCREASE SUNDAY NIGHT MIGHT BRING ISOLATED/SCATTERED SHOWERS. NEXT
DECENT CHANCE OF SHOWERS TO BE TUE AS A TROPICAL WAVE WILL QUICKLY BRUSH
BY THE ISLANDS.
&&
.AVIATION...VFR THROUGH SUNDAY AS SHRA WILL BE ISOLD AT MOST AND
CIGS RATHER HIGH. WIND BLW FL180 E 24-38 KT BCMG ENE 20-32 KT SUN
AND E 14-26 KT SUN NITE.
&&
.MARINE...MODERATE TO FRESH TRADE WINDS TO CONTINUE INTO SUN BUT
FINALLY SUBSIDE SOMEWHAT BY MON. SEAS ACCORDINGLY WILL DROP MORE
INTO THE 4 TO 6 FT RANGE...AND LAST WELL INTO THIS NEXT WEEK.
&&
.FIRE WEATHER...RELATIVE HUMIDITY AT CAMP SANTIAGO AT 3PM WAS AT
40 PERCENT AND STILL QUITE BREEZY. POTENTIAL FOR RED FLAG
CONDITIONS APPEARS HIGHER ON SUNDAY AS WIND FLOW WILL BE
SUBSTANTIALLY MORE OFFSHORE AND DOWN THE MOUNTAIN IN SOME
LOCATIONS. SO FIRE WEATHER WATCH WAS ISSUED FOR LATE MORNING INTO
AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 79 89 79 91 / 10 10 40 40
STT 80 90 79 89 / 10 10 30 30
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...RED FLAG WARNING UNTIL 5 PM AST THIS AFTERNOON FOR SOUTH COASTAL
PLAINS AND MONA ISLAND.
SMALL CRAFT ADVISORY UNTIL 5 PM AST THIS AFTERNOON FOR SOUTHWEST.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR SOUTH COASTAL PLAINS AND MONA ISLAND.
VI...SMALL CRAFT ADVISORY UNTIL 5 PM AST SUNDAY FOR ST. THOMAS/ST.
JOHN/ADJACENT ISLANDS.
AM...SMALL CRAFT ADVISORY UNTIL 5 PM AST SUNDAY FOR COASTAL WATERS
OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL WATERS OF
SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 5 AM AST MONDAY FOR CARIBBEAN WATERS
OF PUERTO RICO FROM 10 NM TO 17N-MONA PASSAGE SOUTHWARD TO
17N.
SMALL CRAFT ADVISORY UNTIL 5 PM AST SUNDAY FOR ANEGADA PASSAGE
SOUTHWARD TO 17N.
SMALL CRAFT ADVISORY UNTIL 11 PM AST SUNDAY FOR ATLC WATERS OF
PUERTO RICO AND USVI FROM 10NM TO 19.5N.
&&
25/54Hazardous weather outlook, Jul 4, 2:06 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 306 PM AST SAT JUL 4 2015 AMZ710>745-PRZ001>013-051915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 306 PM AST SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE/HIGH RISK OF RIP CURRENTS FOR ALL OF PUERTO RICO EXCEPT IN THE PROTECTED WATERS WEST OF AGUADILLA. PLEASE REFER TO THE SURF ZONE FORECAST (SRFSJU) FOR FURTHER INFORMATION. .FIRE...THE FIRE DANGER WILL DECREASE LATE THIS AFTERNOON ACROSS THE SOUTH COASTAL PLAINS OF PUERTO RICO. A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM AST TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT ON SUNDAY FOR THE SOUTH COASTAL PLAINS OF PUERTO RICO. THERE WILL CONTINUE TO BE AN ELEVATED RISK OF RIP CURRENTS AROUND THE ISLAND INTO AT LEAST EARLY NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT HIGH WINDS...WATERSPOUTS...OR RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN. REPORT FIRES TO YOUR LOCAL FIRE DEPARTMENT. AMZ715-725-VIZ001-002-051915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 306 PM AST SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT .RIP CURRENTS...THERE IS A MODERATE/HIGH RISK OF RIP CURRENTS FOR THE U.S. VIRGIN ISLANDS WITH THE HIGHEST RISK IN SAINT CROIX. PLEASE REFER TO THE SURF ZONE FORECAST (SRFSJU) FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MODERATE TO HIGH RIP CURRENT RISK IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK. NO OTHER HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTER ARE ENCOURAGED TO REPORT HIGH WINDS...WATERSPOUTS OR RIP CURRENTS TO THE NATIONAL WEATHER SERVICE IN SAN JUAN.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 3:14 AM CDT | Red Flag Warning | JSJ | 13 hr | |
| Jul 4, 4:12 AM CDT | Rip Current Statement | JSJ | 15 hr | |
| Jul 4, 1:55 PM CDT | Fire Weather Watch | JSJ | 14 hr |
Nearby
Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.